# SDR ASAA2016010714679

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,470 hours, 9,063 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED.  ACCOMPLISHED AUTOTHROTTLE, OPS TEST REF AMM 22-31-00 AND LWMP BITE GROUP NR 43 ALL TESTS GOOD, COULD NOT DUPLICATE AT THIS TIME.
